# SDR CA970527016

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: TGA300245
- Condition: Cracked
- Location: Lh
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) DURING DESCENT FLIGHT THE PILOT NOTICED THAT HIS WINDSHIELD HAS CRACKS IN LEFT ONE THIRD OF GLASS. THE ACTUAL CRACKING WAS NOT OBSERVED AND THE WINDSHIELD HEAT WAS TURNED OFF AS PER PROCEDURE. THE WEATHER WAS CLEAR WITH NO ICING CONDITIONS. MAINTENANCE PERSONNEL REPLACED THE DEFECTIVE WINDSHIELD. ALSO HEAT CONTROLLER REPLACED AS A PRECAUTIONARY MEASURE.
